MathSciNet Relay Station
MathSciNet bibliographic data
MR720894 14H45 (14F05)
Hulek, K.; Sacchiero, G. On the normal bundle of elliptic space curves. Arch. Math. (Basel) 40 (1983), no. 1, 61–68.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement